Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 15 found articles
 
 
  Signed Involutions Avoiding 2-Letter Signed Patterns
 
 
Title: Signed Involutions Avoiding 2-Letter Signed Patterns
Author: Dukes, W. M. B.
Mansour, Toufik
Appeared in: Annals of combinatorics
Paging: Volume 11 (2007) nr. 3-4 pages 387-403
Year: 2007
Contents:
Publisher: SP Birkhäuser Verlag Basel, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands